Torsion points on abelian varieties of CM-type
Compositio Mathematica, Volume 68 (1988) no. 3, pp. 241-249.
@article{CM_1988__68_3_241_0,
     author = {Silverberg, Alice},
     title = {Torsion points on abelian varieties of $CM$-type},
     journal = {Compositio Mathematica},
     pages = {241--249},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {3},
     year = {1988},
     zbl = {0683.14002},
     mrnumber = {971328},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__68_3_241_0/}
}
TY  - JOUR
AU  - Silverberg, Alice
TI  - Torsion points on abelian varieties of $CM$-type
JO  - Compositio Mathematica
PY  - 1988
DA  - 1988///
SP  - 241
EP  - 249
VL  - 68
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1988__68_3_241_0/
UR  - https://zbmath.org/?q=an%3A0683.14002
UR  - https://www.ams.org/mathscinet-getitem?mr=971328
LA  - en
ID  - CM_1988__68_3_241_0
ER  - 
%0 Journal Article
%A Silverberg, Alice
%T Torsion points on abelian varieties of $CM$-type
%J Compositio Mathematica
%D 1988
%P 241-249
%V 68
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1988__68_3_241_0
Silverberg, Alice. Torsion points on abelian varieties of $CM$-type. Compositio Mathematica, Volume 68 (1988) no. 3, pp. 241-249. http://www.numdam.org/item/CM_1988__68_3_241_0/

1 D. Bertrand: Galois orbits on abelian varieties and zero estimates. London Math. Soc. Lecture Note Series 109 (Proc. Australian Math. Soc. Convention, 1985), Cambridge Univ. Press (1986) pp. 21-35. | MR | Zbl

2 S. Lang: Complex Multiplication. Springer-Verlag (1983). | MR | Zbl

3 D. Masser: Small values of the quadratic part of the Neron-Tate height on an abelian variety. Comp. Math. 53 (1984) 153-170. | Numdam | MR | Zbl

4 J.B. Rosser and L. Schoenfeld: Approximate formulas for some functions of prime numbers. Ill. J. Math. 6 (1962) 64-94. | MR | Zbl

5 J.-P. Serre: Résume des Cours de 1985-1986. Collège de France (1986).

6 G. Shimura: On canonical models of arithmetic quotients of bounded symmetric domains. Annals of Math. 91 (1970) 144-222. | MR | Zbl

7 G. Shimura: Introduction to the Arithmetic Theory of Automorphic Functions. Publ. Iwanami Shoten and Princeton Univ. Press (1971). | MR | Zbl

8 G. Shimura and Y. Taniyama: Complex Multiplication of Abelian Varieties and its Applications to Number Theory, Publ. Math. Soc. Japan, No. 6 (1961). | MR | Zbl

9 A. Silverberg: Mordell-Weil groups of generic abelian varieties. Inventiones Math. 81 (1985) 71-106. | MR | Zbl